Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 18, 2016, 11:37 PM CDT for 4 counties in Texas. It was in force for 38 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2016, 11:37 PM CDT (04:37 UTC)
- Expired
- Mar 19, 2016, 12:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 40 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 11:39 PM CDT | TSTM WND DMG | 1 S Palito Blanco, TX | SCATTERED COVERAGE OF LARGE TREES DOWNED. ROOF DAMAGE TO HOMES. |
| Mar 18, 11:43 PM CDT | TSTM WND DMG | 1 N Ben Bolt, TX | CARPORT PULLED FROM GROUND AND DESTROYED. LARGE STRONG FENCE DESTROYED. ESTIMATED WIND SPEEDS OF AROUND 70 MPH. |
| Mar 18, 11:45 PM CDT | TSTM WND DMG | 3 S Alice, TX | 18-WHEELER FLIPPED ALONG HWY 281 AND FM 1930 |
| Mar 18, 11:57 PM CDT | TSTM WND DMG | 1 N Kingsville, TX | LARGE TREE LIMBS DOWN |
| Mar 19, 12:01 AM CDT | TSTM WND DMG | Alice, TX | TREES DOWN IN ALICE ALONG CECILIA STREET |
| Mar 19, 12:03 AM CDT | TSTM WND GST 64 | Alice, TX | |
| Mar 19, 12:04 AM CDT | TSTM WND DMG | 2 Nnw Kingsville, TX | ROOF DAMAGE NEAR N ARMSTRONG AND AVE I. ROOF TO CAR PORT BLOWN OFF. |
| Mar 19, 12:06 AM CDT | TSTM WND DMG | 1 N Kingsville, TX | LARGE TREE LIMBS DOWN |
| Mar 19, 12:08 AM CDT | TSTM WND DMG | 5 S Agua Dulce, TX | TXDOT STATED 14 POWER POLES DOWN ON FM 70 JUST SOUTH OF 665. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
932
WUUS54 KCRP 190437
SVRCRP
TXC131-249-273-355-190515-
/O.NEW.KCRP.SV.W.0028.160319T0437Z-160319T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1137 PM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DUVAL COUNTY IN SOUTHERN TEXAS...
WESTERN NUECES COUNTY IN SOUTHERN TEXAS...
JIM WELLS COUNTY IN SOUTHERN TEXAS...
WESTERN KLEBERG COUNTY IN SOUTHERN TEXAS...
* UNTIL 1215 AM CDT
* AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROSITA TO NEAR SAN JOSE TO NEAR RAMIREZ...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...60 TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...ALICE...SAN DIEGO...PREMONT...ORANGE GROVE...MIDWAY...
BANQUETE...BLUNTZER...RANCHO DE LA PARITA...TECALOTE...LA GLORIA...
PALITO BLANCO...ALFRED...SANDIA...WESTDALE...BEN BOLT...AGUA DULCE...LAKE
ALICE AND PERNITAS POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 2725 9798 2726 9799 2726 9819 2728 9823
2806 9827 2806 9788 2804 9785 2804 9781
2799 9780 2797 9782 2794 9781 2794 9780
2795 9778 2792 9776 2793 9775 2792 9775
2725 9792
TIME...MOT...LOC 0437Z 302DEG 38KT 2772 9839 2765 9834 2740 9845
HAIL...1.00IN
WIND...70MPH
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 11:32 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 18, 11:32 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 PM CDT FRI MAR 18 2016
.DISCUSSION...AGREED WITH SPC REGARDING SVR WATCH FOR THE SERN
CWA/ADJACENT WATERS UNTIL 09Z SAT...LAPS CIN PROFILE NOTWITHSTANDING.
WCN ALREADY ISSUED. UPDATED THE CORRESPONDING WX GRIDS AND THE
ZFP/CWF. NO OTHER CHANGES.
&&
.PREV DISCUSSION... /ISSUED 930 PM CDT FRI MAR 18 2016/
DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.
PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.
PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.
MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).
LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 64 49 67 50 / 70 30 10 10 0
VICTORIA 55 64 43 65 42 / 70 20 10 0 0
LAREDO 57 60 49 65 48 / 70 10 10 10 0
ALICE 56 64 47 67 46 / 70 20 10 10 0
ROCKPORT 58 65 53 65 55 / 70 30 10 10 0
COTULLA 55 62 47 66 45 / 70 10 10 0 0
KINGSVILLE 58 65 48 67 47 / 70 20 10 10 0
NAVY CORPUS 60 65 55 65 56 / 70 30 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
WC/87...SHORT TERMHazardous weather outlook, Mar 18, 4:05 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY OVERNIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING AND OVERNIGHT OVER THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GW/WC/LK
In the hours before
Local storm report, Mar 18, 8:29 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
829 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL N LAREDO 27.53N 99.49W
03/18/2016 E0.25 INCH WEBB TX TRAINED SPOTTER
DIME SIZED HAIL LOOPE 20 AND SHILOH
&&
GWILKLocal storm report, Mar 18, 8:51 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
851 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 5 NNW LAREDO 27.59N 99.53W
03/18/2016 E1.75 INCH WEBB TX TRAINED SPOTTER
GOLF BALL SIZED HAIL ACROSS THE NORTHWEST SIDE OF LAREDO.
&&
CBLocal storm report, Mar 18, 8:52 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 2 NW LAREDO 27.55N 99.51W
03/18/2016 M1.00 INCH WEBB TX TRAINED SPOTTER
MINES RD.
&&
JMETZSpecial weather statement, Mar 18, 10:00 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1000 PM CDT FRI MAR 18 2016 TXZ239-190330- WEBB- 1000 PM CDT FRI MAR 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY... AT 1000 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF LA ESPERANZA RANCH AIRPORT...OR 9 MILES NORTHWEST OF ENCINAL... MOVING EAST AT 10 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WEBB COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2820 9943 2800 9942 2802 9955 2820 9960 TIME...MOT...LOC 0300Z 254DEG 7KT 2816 9945 CB
Special weather statement, Mar 18, 10:18 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT FRI MAR 18 2016
TXZ232>234-190345-
BEE-VICTORIA-GOLIAD-
1018 PM CDT FRI MAR 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
VICTORIA...EAST CENTRAL BEE AND GOLIAD COUNTIES...
AT 1017 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MISSION VALLEY TO 7 MILES SOUTHEAST OF
CHARCO. MOVEMENT WAS SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...FANNIN...BERCLAIR...VICTORIA DETAR HOSPITAL NORTH...
COLETO CREEK PARK...OAK VILLAGE...NURSERY...VICTORIA MALL...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
SCHROEDER...CHARCO...TELFERNER...ANDER...WESER...VICTORIA COLONY CREEK
COUNTRY CLUB...WEESATCHE AND VICTORIA COLLEGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2883 9686 2839 9756 2868 9776 2892 9742
2887 9730 2905 9705
TIME...MOT...LOC 0317Z 307DEG 9KT 2891 9721 2867 9752
CBSpecial weather statement, Mar 18, 10:46 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 PM CDT FRI MAR 18 2016
TXZ229-230-190430-
MCMULLEN-LA SALLE-
1046 PM CDT FRI MAR 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MCMULLEN AND LA
SALLE COUNTIES...
AT 1045 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LOS ANGELES TO 9
MILES SOUTH OF FORT EWELL SITE. MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FORT EWELL SITE...LOS ANGELES...MILLETT...MILLET...
ZELLA AND FOWLERTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2864 9862 2806 9870 2804 9925 2864 9923
2865 9880
TIME...MOT...LOC 0345Z 278DEG 25KT 2855 9896 2801 9907
CBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 7:36 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Mar 18, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Mar 18, 8:21 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 18, 8:53 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| Mar 18, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 18, 9:20 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Mar 18, 9:45 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 30 min |
| Mar 18, 10:00 PM CDT | Special Weather Statement | CRP | Webb | 30 min |
| Mar 18, 10:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 10:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 31 min |
| Mar 18, 10:18 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 27 min |
| Mar 18, 10:33 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 18, 10:37 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 38 min |
| Mar 18, 10:46 PM CDT | Special Weather Statement | CRP | La Salle | 44 min |
| Mar 18, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 62 min |
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 49 min |
| Mar 19, 12:04 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 56 min |
| Mar 19, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Mar 19, 12:08 AM CDT | Marine Dense Fog Advisory | CRP | 4 hr | |
| Mar 19, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| Mar 19, 12:27 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 63 min |
| Mar 19, 12:45 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 45 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 50 min |
| Mar 19, 1:25 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 50 min |
| Mar 19, 1:59 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 19, 2:07 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 53 min |
| Mar 19, 3:29 AM CDT | River Flood Warning | CRP | Nueces | 37 hr |
| Mar 19, 5:32 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.